# SDR UALA2009031000689

- Difficulty date: March 2, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 31,101 hours, 11,505 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT GALLEY C/B R41 OUT ODOR OF SMOKE IN AFT GALLEY.  REMOVED OVEN R41, TO INSP WIRING, NO DEFECTS NOTED.  RE-INSTALLED OVEN.  PULLED AND CAPPED C/B.
